# SDR AALA202208032837

- Difficulty date: July 19, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A8127U1
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSIOIN ON SILL PLATE LOCATED FROM BS 727 TO BS 793, S25R. REPLACED SILL PLATE PER SRM 51-10-2, AARD 51-00-05-1R1, AND BOEING DWG 146A8127.
